Posted by: joy | 2008/07/17


Im 23, and had an abortion(MARIE STOPES) in march 2008. I was told i' d be on my periods for 2wks thereafter. How ever since the begining of may i' v had irregular heavy flows for up to 10days and twice a month MEANING I have periods for 20days per month! I tried narsterate BUT it didnt help, what can i do or take???
This is beginning to scare the heck out of me-IS IT POSSIBLE FOR MY CYCLE TO BE SO MESSED UP?????? PLEASE ADVICE

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should see a doctor to find out what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: baby girl | 2008/07/18

same thing happened to me!! but i went back and they gave me biphasi tablets. u get it for under R20 at the pharmacy, apperently i was reacting to the injection i was given after the TOP.

Reply to baby girl

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.